It’s Something You Ate
The last time you ate the red pepper from the Thai dish, you started sweating. Or maybe that steaming bowl of pho is making you take off your sweater. And for good reason: If you’re chowing down on something hot, your body temperature goes up and you sweat to bring it back down.
However, if you sweat excessively when sitting down to eat anything — including cold foods — it may be “gustatory sweating,” which can happen in response to the same health conditions that lead to hyperhidrosis.
It’s Your Medication
Some medications can act on certain parts of your brain and nervous system, ultimately triggering sweating. These include — but aren’t limited to — antidepressant medications, like SSRIs and trycyclic antidepressants, NSAIDs like naproxen, opioids, certain antibiotics and antivirals, corticosteroids, thyroid medication and insulin, according to DermNet NZ.
One clue that the sweating is from your meds: It tends to happen all over your body rather than centralized spots (e.g. only on hands or feet).
Your doctor may be able to change the dose, switch you to a different formulation or consider a new medication if perspiration is bothersome.
So, When Should You See Your Doctor?
Assuming you’re not concerned that you have an underlying medical problem, you may not need to seek help.
“If the sweating does not bother you and occurs after a specific trigger, you don’t necessarily have to do anything about the sweating,” Dr. Pantaleo says.
That said, if you have to change your shirt because you’re sweating through it or drip with sweat when people around you aren’t even glistening, then talk to your doctor about the possibility of hyperhidrosis, he advises.
And, more pressingly, if sweating occurs with red-flag symptoms — shortness of breath, chest pains, heart palpitations, headaches or dizziness — call 911. Breaking out into a cold sweat along with the above symptoms can indicate a heart attack.
If you looking OPPORTUNITY for money you must go to website at ufa